# SDR 96ZZZX2972

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25236
- Make and model: Luscom 8A
- Aircraft serial: 1411
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 18110
- Condition: Cracked
- Location: Nr 8 Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FLANGE OF PART WHERE LOWER RUDDER HINGE ATTACH BOLT PASSES THROUGH PART.  SUBMITTER STATED CAUSED BY FLEXING OF PART IN NORMAL USE.  LATER STYLE II SERIES LUSCOMBES USED DIFFERENT DESIGN TO DISTRIBUTE STRESS BETTER.
